# SDR 95FDEA00243

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Tie
- Part number: 69163831
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME TO STRINGER TIE CRACKED AT BS 680 STR 11L.  REMOVED, FABRICATED AND REPLACED STR TIE AT BS 680 STR 11L.
